UZH-Logo

Maintenance Infos

A unified quantum SO(3) invariant for rational homology 3-spheres


Beliakova, A; Bühler, I; Le, T (2011). A unified quantum SO(3) invariant for rational homology 3-spheres. Inventiones Mathematicae, 185(1):121-174.

Abstract

Given a rational homology 3-sphere M with |H 1 (M,ℤ)|=b and a link L inside M, colored by odd numbers, we construct a unified invariant I M,L belonging to a modification of the Habiro ring where b is inverted. Our unified invariant dominates the whole set of the SO(3) Witten-Reshetikhin-Turaev invariants of the pair (M,L). If b=1 and L=∅,I M coincides with Habiro's invariant of integral homology 3-spheres. For b>1, the unified invariant defined by the third author is determined by I M . Important applications are the new Ohtsuki series (perturbative expansions of I M ) dominating quantum SO(3) invariants at roots of unity whose order is not a power of a prime. These series are not known to be determined by the LMO invariant.

Given a rational homology 3-sphere M with |H 1 (M,ℤ)|=b and a link L inside M, colored by odd numbers, we construct a unified invariant I M,L belonging to a modification of the Habiro ring where b is inverted. Our unified invariant dominates the whole set of the SO(3) Witten-Reshetikhin-Turaev invariants of the pair (M,L). If b=1 and L=∅,I M coincides with Habiro's invariant of integral homology 3-spheres. For b>1, the unified invariant defined by the third author is determined by I M . Important applications are the new Ohtsuki series (perturbative expansions of I M ) dominating quantum SO(3) invariants at roots of unity whose order is not a power of a prime. These series are not known to be determined by the LMO invariant.

Citations

2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

136 downloads since deposited on 16 Nov 2011
51 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2011
Deposited On:16 Nov 2011 15:45
Last Modified:05 Apr 2016 15:05
Publisher:Springer
ISSN:0020-9910
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:https://doi.org/10.1007/s00222-010-0304-5
Related URLs:http://arxiv.org/abs/0801.3893
Permanent URL: https://doi.org/10.5167/uzh-50945

Download

[img]
Preview
Content: Accepted Version
Filetype: PDF (Author manuscript)
Size: 792kB
View at publisher
[img]
Preview
Content: Accepted Version
Filetype: PDF (Version 1)
Size: 285kB
[img]
Preview
Content: Accepted Version
Filetype: PDF (Version 2)
Size: 403kB
[img]
Preview
Content: Accepted Version
Filetype: PDF (Version 3)
Size: 489kB

TrendTerms

TrendTerms displays relevant terms of the abstract of this publication and related documents on a map. The terms and their relations were extracted from ZORA using word statistics. Their timelines are taken from ZORA as well. The bubble size of a term is proportional to the number of documents where the term occurs. Red, orange, yellow and green colors are used for terms that occur in the current document; red indicates high interlinkedness of a term with other terms, orange, yellow and green decreasing interlinkedness. Blue is used for terms that have a relation with the terms in this document, but occur in other documents.
You can navigate and zoom the map. Mouse-hovering a term displays its timeline, clicking it yields the associated documents.

Author Collaborations